# SDR GTIA020737

- Difficulty date: July 1, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MYR - FLT 1572 - NOSE WHEEL WOULD NOT RETRACT AFTER TAKEOFF, FOLLOWED QRH PROCEDURES RETURNED TO KMYR FOR MX.  SERVICED NOSE STRUT TO PROPER LEVEL IAW MD80 MM 32-21-02 AND PERFORMED GEAR SWING IAW MD80 MM 32-30-00. NO DEFECTS NOTED, NOSE GEAR RETRACTION.  OPS CHECKS GOOD.  (M)
